# SDR UIEA2018110102479

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON THE P5 OVERHEAD ANNUNCIATOR PANEL, THE RT AOA ANNUNCIATOR WAS INOPERATIVE.  R & R THE RT AOA ANNUNCIATOR LIGHT ASSY IAW  AMM 33-16-02. OPS CHECKED GOOD.
